Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 16, NWS Nashville, TN

January 30, 20139 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jan 30, 2013, 5:24 AM CST for 9 counties in Tennessee. It was in force for 66 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 30, 2013, 5:24 AM CST (11:24 UTC)
Expired
Jan 30, 2013, 6:30 AM CST
In force
66 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, Cumberland County, TN, Grundy County, TN, Rutherford County, TN, Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Northeast Alabama radar (KHTX), 60 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 30, 5:24 AM CSTTSTM WND DMGManchester, TNOLD PRESS BOX BLOWN OFF STAND AT FOOTBALL FIELD IN MANCHESTER...TREES DOWN IN THE AREA AS WELL
Jan 30, 5:26 AM CSTTORNADO1 N Manchester, TNINITIAL DAMAGE CONSISTING OF SNAPPED TREES AND A DESTROYED SCOREBOARD WAS NOTED AT THE COFFEE COUNTY MIDDLE SCHOOL. INTERMITTENT DAMAGE...CONSISTING OF DOZENS OF SNAPPED TREES AND DAMAGED ROOFS...CONTINUED FOR APPROXIMATELY 5 MILES TO THE NORTHEAST. THE LAST E
Jan 30, 5:30 AM CSTTSTM WND DMGManchester, TNSEVERAL TREES DOWN. MINOR ROOF DAMAGE ON A BUILDING CLOSE TO THE INTERSECTION OF HWY 41 AND HWY 53.
Jan 30, 6:00 AM CSTTSTM WND DMGAltamont, TNA FEW TREES WERE DOWNED ACROSS THE COUNTY.
Jan 30, 6:10 AM CSTTSTM WND DMGSpencer, TNA FEW TREES WERE DOWNED ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 30, 1:46 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WUUS54 KOHX 301124
SVROHX
TNC003-015-031-035-061-149-175-177-185-301230-
/O.NEW.KOHX.SV.W.0016.130130T1124Z-130130T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
524 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  VAN BUREN COUNTY IN MIDDLE TENNESSEE...
  WARREN COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN WHITE COUNTY IN MIDDLE TENNESSEE...
  EASTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
  CANNON COUNTY IN MIDDLE TENNESSEE...
  COFFEE COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  GRUNDY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 630 AM CST

* AT 521 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH. THESE STORMS WERE NEAR BELL BUCKLE...MOVING 
  EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANCHESTER...
  MCMINNVILLE...
  GRUETLI-LAAGER...
  SPENCER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE SEVERE THUNDERSTORMS HAVE A HISTORY OF PRODUCING WIND.
TAKE SHELTER NOW INSIDE A STURDY BUILDING...AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM WEDNESDAY MORNING FOR
MIDDLE TENNESSEE.

&&

LAT...LON 3523 8588 3529 8594 3534 8604 3536 8615
      3533 8626 3539 8628 3541 8627 3533 8641
      3535 8649 3586 8619 3581 8509 3576 8514
      3576 8525 3556 8543 3552 8559 3539 8549
      3531 8557 3528 8570 3524 8569 3521 8574
TIME...MOT...LOC 1123Z 269DEG 52KT 3559 8627

$$

FORECASTER:07
1 follow-up statement
668 
WWUS54 KOHX 301220
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
620 AM CST WED JAN 30 2013

TNC003-015-149-301228-
/O.CAN.KOHX.SV.W.0016.000000T0000Z-130130T1230Z/
RUTHERFORD TN-BEDFORD TN-CANNON TN-
620 AM CST WED JAN 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CANNON...EASTERN
BEDFORD AND SOUTHEASTERN RUTHERFORD COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 3523 8581 3523 8588 3529 8594 3535 8604
      3536 8613 3583 8567 3581 8510 3576 8514
      3576 8525 3556 8543 3552 8559 3539 8549
      3531 8557 3528 8570 3524 8569 3521 8574
TIME...MOT...LOC 1218Z 269DEG 52KT 3560 8529

$$

TNC031-035-061-175-177-185-301230-
/O.CON.KOHX.SV.W.0016.000000T0000Z-130130T1230Z/
VAN BUREN TN-WARREN TN-WHITE TN-COFFEE TN-CUMBERLAND TN-GRUNDY TN-
620 AM CST WED JAN 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRUNDY...
SOUTHWESTERN CUMBERLAND...SOUTHEASTERN COFFEE...SOUTHERN WHITE...
SOUTHEASTERN WARREN AND VAN BUREN COUNTIES UNTIL 630 AM CST...

AT 613 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 10 MILES WEST OF PIKEVILLE...MOVING
EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHWESTERN CUMBERLAND COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3523 8581 3523 8588 3529 8594 3535 8604
      3536 8613 3583 8567 3581 8510 3576 8514
      3576 8525 3556 8543 3552 8559 3539 8549
      3531 8557 3528 8570 3524 8569 3521 8574
TIME...MOT...LOC 1218Z 269DEG 52KT 3560 8529

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 2:17 AM CST, 3 hours 7 minutes earlier.

Area forecast discussion, Jan 30, 2:17 AM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
217 AM CST WED JAN 30 2013

.DISCUSSION...
ALOT GOING ON AND NOT MUCH TIME FOR DISCUSSION. LINE OF STORMS WITH EMBEDDED
SEVERE STORMS CROSSING TENNESSEE RIVER AT 08Z WILL CONTINUE
EASTWARD THROUGH THE OVERNIGHT HOURS AND INTO WEDNESDAY MORNING.
GRADIENT WINDS OUT AHEAD OF LINE HAVE REACHED 40 TOP 45 MPH IN MID
STATE. LEAD FRONT RIGHT ON THE HEELS OF CONVECTIVE LINE WITH
SECONDARY FRONT BACK OVER MISSOURI DOWN INTO WESTERN ARKANSAS.
MUCH COLDER AIR BEHIND SECOND FRONT.

TEMPS WILL FALL DURING DAY ESPECIALLY DURING THE AFTERNOON AS
SECOND FRONT ROLLS THROUGH. MUCH COLDER TONIGHT WITH TEMPS DOWN
INTO THE 20S WITH SCATTERED LIGHT RAIN OR SNOW SHOWERS. THURSDAY
LOOKS DRY BUT COLD WITH HIGHS IN THE LOWER 40S WITH MID 30S ALONG
THE PLATEAU.

THERE IS A CHANCE FOR LIGHT SNOW THURSDAY NIGHT AS SHORT WAVE
EMBEDDED IN BROAD UPPER TROUGH SWINGS ACROSS THE OHIO AND NORTH
PART OF THE TENNESSEE VALLEY.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      61  28  42  22 / 100  20   0  30
CLARKSVILLE    59  26  44  19 /  60  20   0  30
CROSSVILLE     60  26  35  20 / 100  40   0  40
COLUMBIA       61  28  44  23 /  90  20   0  20
LAWRENCEBURG   61  28  46  26 /  80  10   0  30
WAVERLY        58  26  44  20 /  60  10   0  30

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ011-032>034-065-
066-078>080.

WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ005>010-022>031-
056>064-075-077-093>095.

&&

BOYD
Hazardous weather outlook, Jan 30, 4:51 AM CST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
451 AM CST WED JAN 30 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-311030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
451 AM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE CUMBERLAND
PLATEAU THIS MORNING. DAMAGING WINDS AND ISOLATED TORNADOES ARE
POSSIBLE AS A SQUALL LINE MOVES ACROSS THE AREA.

A WIND ADVISORY IS IN EFFECT FOR TODAY ACROSS ALL OF MIDDLE TENNESSEE
AND CONTINUES ALONG THE PLATEAU THROUGH MID-EVENING. WIND GUSTS IN
EXCESS OF 35 MPH CAN BE EXPECTED. THE WINDS WILL CREATE DIFFICULT DRIVING
CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS A CHANCE OF WINTER WEATHER IN THE FORM OF SNOW THURSDAY
NIGHT WITH SOME MINOR SNOW ACCUMULATION POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED TODAY.

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS THURSDAY NIGHT TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

BOYD

In the hours before

Local storm report, Jan 30, 5:11 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
511 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TSTM WND DMG     7 SE WHITE HOUSE        36.39N  86.58W
01/30/2013                   SUMNER             TN   TWITTER

            TREES UPROOTED AND BACK PORCH DAMAGED IN COTTONTOWN

&&

EVENT NUMBER OHX1300093

AL
Local storm report, Jan 30, 5:13 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
513 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     TSTM WND DMG     8 NW LEBANON            36.29N  86.42W
01/30/2013                   WILSON             TN   EMERGENCY MNGR

            WOODS FERRY RD. BLOCKED BY TREES

&&

EVENT NUMBER OHX1300094

AL
Local storm report, Jan 30, 5:15 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
515 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     5 NNE MOUNT JULIET      36.27N  86.49W
01/30/2013                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN AND BLOCKING OLD LAGUARDO RD

&&

EVENT NUMBER OHX1300095

AL
Local storm report, Jan 30, 5:17 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
517 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND DMG     8 NW LEBANON            36.29N  86.42W
01/30/2013                   WILSON             TN   EMERGENCY MNGR

            WOODS FERRY RD. BLOCKED BY TREES

&&

CORRECTED EVENT TIME

EVENT NUMBER OHX1300094

AL
Local storm report, Jan 30, 5:18 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
518 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     NON-TSTM WND DMG BIG SANDY               36.23N  88.09W
01/30/2013                   BENTON             TN   LAW ENFORCEMENT

            A FEW TREES AND POWER LINES WERE DOWNED NORTH OF BIG
            SANDY.

0121 AM     NON-TSTM WND DMG ETHRIDGE                35.32N  87.30W
01/30/2013                   LAWRENCE           TN   BROADCAST MEDIA

            TREE DOWN ON MAIN ST NEAR RAILROAD TRACKS IN ETHRIDGE

0135 AM     NON-TSTM WND DMG 7 NW DICKSON            36.15N  87.47W
01/30/2013                   DICKSON            TN   AMATEUR RADIO

            POWER LINES DOWN ON YELLOWCREEK RD AT SKEETERS MARKET.

0144 AM     NON-TSTM WND DMG 5 W NASHVILLE           36.17N  86.87W
01/30/2013                   DAVIDSON           TN   EMERGENCY MNGR

            HALF DOZEN REPORTS OF TREES AND POWER LINES DOWN ACROSS
            WESTERN DAVIDSON COUNTY

0150 AM     NON-TSTM WND DMG 1 SSW NASHVILLE         36.16N  86.79W
01/30/2013                   DAVIDSON           TN   LAW ENFORCEMENT

            POWER LINES DOWN AND SPARKING ARCING AT 21ST AVE NEAR
            BELCOURT AVE.

0151 AM     NON-TSTM WND DMG 4 WNW NASHVILLE         36.19N  86.85W
01/30/2013                   DAVIDSON           TN   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN AT ROBERTSON AVE AND FOUNDRY
            DRIVE

0212 AM     NON-TSTM WND DMG HOHENWALD               35.55N  87.56W
01/30/2013                   LEWIS              TN   AMATEUR RADIO

            TRANSFORMER BLOWN IN OAKDALE AREA NEAR HWY 412

0214 AM     NON-TSTM WND DMG 6 W NASHVILLE           36.17N  86.89W
01/30/2013                   DAVIDSON           TN   LAW ENFORCEMENT

            TREE DOWN ACROSS RIVER ROAD 4 MILES FROM INTERSECTION
            OF CHARLOTTE PIKE. NEAR CHEATHAM COUNTY LINE

0226 AM     NON-TSTM WND DMG 1 NW FRANKLIN           35.94N  86.85W
01/30/2013                   WILLIAMSON         TN   TWITTER

            POWER OUTAGES AT FIELDSTONE FARMS SUBDIVISION NEAR
            FRANKLIN

0227 AM     NON-TSTM WND DMG CENTERVILLE             35.79N  87.45W
01/30/2013                   HICKMAN            TN   LAW ENFORCEMENT

            TREES REPORTED ON HOUSE IN CENTERVILLE. NO INJURIES
            REPORTED

0235 AM     TSTM WND DMG     10 W CENTERVILLE        35.79N  87.63W
01/30/2013                   HICKMAN            TN   LAW ENFORCEMENT

            ROOF WAS REPORTED OFF A HOUSE AND VEHICLE DAMAGE WAS
            ALSO REPORTED IN THE COBLE COMMUNITY.

0235 AM     TSTM WND DMG     10 W CENTERVILLE        35.79N  87.63W
01/30/2013                   HICKMAN            TN   LAW ENFORCEMENT

            AN UPDATE ON DAMAGE IN THE COBLE COMMUNITY. AT LEAST
            THREE HOMES DAMAGED WITH TREES AND POWER LINES BLOCKING
            ROADS INTO THE AREA.

0241 AM     TSTM WND DMG     DICKSON                 36.08N  87.38W
01/30/2013                   DICKSON            TN   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWNED ALONG WITH ROOF
            DAMAGE TO HOMES ALONG STATE HIGHWAY 48.

0247 AM     TSTM WND DMG     DICKSON                 36.08N  87.38W
01/30/2013                   DICKSON            TN   TRAINED SPOTTER

            TREES DOWN ALONG HWY 48 IN DICKSON COUNTY

0252 AM     TSTM WND DMG     ASHLAND CITY            36.28N  87.06W
01/30/2013                   CHEATHAM           TN   AMATEUR RADIO

            TREES DOWN AND ROOF DAMAGE ALONG WALKER CEMETERY RD AND
            SHAHAN RD.

0255 AM     TSTM WND DMG     5 SE HOHENWALD          35.50N  87.50W
01/30/2013                   LEWIS              TN   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN AND POWER OUTAGES IN THE
            SOUTHERN PORTION OF THE COUNTY ON MORRIS AND LONG BRANCH
            ROAD.

0300 AM     TSTM WND DMG     HOHENWALD               35.55N  87.56W
01/30/2013                   LEWIS              TN   TRAINED SPOTTER

            SEVERAL TREES DOWNED ACROSS THE COUNTY WITH POWER
            OUTAGES THROUGHOUT THE COUNTY WITH SOME STRUCTURE DAMAGE
            ESPECIALLY IN HOHENWALD ON RUSH BRANCH ROAD.

0305 AM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
01/30/2013                   LAWRENCE           TN   EMERGENCY MNGR

            TREE ACROSS HWY 43. BUILDING COLLAPSE IN LAWRENCEBURG

0307 AM     TSTM WND DMG     ASHLAND CITY            36.28N  87.06W
01/30/2013                   CHEATHAM           TN   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWNED ACROSS THE COUNTY
            WITH ALSO SOME REPORTS OF ROOF DAMAGE ACROSS THE COUNTY
            TOO.

0307 AM     TSTM WND DMG     1 NW BORDEAUX           36.20N  86.84W
01/30/2013                   DAVIDSON           TN   BROADCAST MEDIA

            *** 1 FATAL *** MAN WAS REPORTEDLY KILLED TAKING
            SHELTER IN A SHED ON ABERNATHY ROAD.

0308 AM     TSTM WND DMG     FAIRVIEW                35.98N  87.12W
01/30/2013                   WILLIAMSON         TN   TRAINED SPOTTER

            NUMEROUS TREES WERE REPORTED DOWN IN FAIRVIEW.

0308 AM     TSTM WND DMG     BELLE MEADE             36.10N  86.86W
01/30/2013                   DAVIDSON           TN   TWITTER

            NUMEROUS TREES AND POWERLINES DOWN BLOCKING ROADWAYS

0309 AM     TSTM WND DMG     2 W BELLE MEADE         36.10N  86.89W
01/30/2013                   DAVIDSON           TN   FACEBOOK

            TREE DOWN ACROSS JOCELYN HOLLOW RD.

0310 AM     TSTM WND DMG     WHITE HOUSE             36.46N  86.67W
01/30/2013                   ROBERTSON          TN   TRAINED SPOTTER

            AT 7720 COVINGTON ROAD...JUST OUTSIDE OF CROSS
            PLAINS...SEVERAL TREES WERE DOWNED ACROSS THE AREA WITH
            POWER LINES DOWNED AND A BARN DESTROYED.

0319 AM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
01/30/2013                   WILLIAMSON         TN   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY
            INCLUDING SEVERAL TREES ON HOMES IN THE CITY OF
            FRANKLIN.

0320 AM     TSTM WND DMG     GOODLETTSVILLE          36.33N  86.70W
01/30/2013                   DAVIDSON           TN   AMATEUR RADIO

            LARGE TREES DOWN IN GOODLETTSVILLE

0320 AM     TSTM WND DMG     7 SE WHITE HOUSE        36.39N  86.58W
01/30/2013                   SUMNER             TN   TWITTER

            TREES UPROOTED AND BACK PORCH DAMAGED IN COTTONTOWN

0328 AM     TSTM WND DMG     WHITE BLUFF             36.11N  87.21W
01/30/2013                   DICKSON            TN   EMERGENCY MNGR

            ROOF MISSING ON HOUSE IN WHITE BLUFF

0330 AM     TSTM WND DMG     HOHENWALD               35.55N  87.56W
01/30/2013                   LEWIS              TN   TRAINED SPOTTER

            TREE ON MOBILE HOME AND KNOCKED OFF FOUNDATION IN
            HOHENWALD

0337 AM     TSTM WND DMG     8 NW LEBANON            36.29N  86.42W
01/30/2013                   WILSON             TN   EMERGENCY MNGR

            WOODS FERRY RD. BLOCKED BY TREES

0340 AM     TSTM WND DMG     2 E NASHVILLE           36.17N  86.75W
01/30/2013                   DAVIDSON           TN   TRAINED SPOTTER

            MULTIPLE TREES DOWN AND ROOF DAMAGE AT 1410 ARDEE RD IN
            INGLEWOOD

0340 AM     TSTM WND DMG     5 NNE MOUNT JULIET      36.27N  86.49W
01/30/2013                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN AND BLOCKING OLD LAGUARDO RD

0343 AM     TSTM WND DMG     CROSS PLAINS            36.54N  86.68W
01/30/2013                   ROBERTSON          TN   TRAINED SPOTTER

            TREE HIT HOUSE AT 7720 COVINGTON RD IN CROSS PLAINS. NO
            POWER.

0351 AM     TSTM WND DMG     HARTSVILLE              36.39N  86.16W
01/30/2013                   TROUSDALE          TN   LAW ENFORCEMENT

            SEVERAL TREES WERE DOWNED ACROSS THE COUNTY.

0354 AM     TSTM WND DMG     MOUNT JULIET            36.21N  86.52W
01/30/2013                   WILSON             TN   LAW ENFORCEMENT

            TOP FLOOR OF 3 STORY BUILDING GONE IN MOUNT JULIET ON
            LEBANON ROAD

0356 AM     TSTM WND DMG     LEBANON                 36.21N  86.32W
01/30/2013                   WILSON             TN   LAW ENFORCEMENT

            PARTIAL ROOF BLOWN OFF 1400 BLOCK OF WEST MAIN STREET.
            WILSON COUNTY CATTLE BARN.

0358 AM     TSTM WND DMG     3 E GALLATIN            36.38N  86.40W
01/30/2013                   SUMNER             TN   TRAINED SPOTTER

            APPLE BARN BUILDING WITH PARTIAL ROOF MISSING IN
            CASTALIAN SPRINGS

0400 AM     TSTM WND DMG     MOUNT PLEASANT          35.55N  87.19W
01/30/2013                   MAURY              TN   LAW ENFORCEMENT

            A LOT OF TREES DOWNED ACROSS THE COUNTY ESPECIALLY IN
            AND AROUND MOUNT PLEASANT.

0405 AM     TSTM WND DMG     LAFAYETTE               36.52N  86.03W
01/30/2013                   MACON              TN   LAW ENFORCEMENT

            A LOT OF TREES DOWNED ACROSS THE COUNTY.

0406 AM     TSTM WND DMG     LEBANON                 36.21N  86.32W
01/30/2013                   WILSON             TN   LAW ENFORCEMENT

            ROOF OFF HOUSE AND TREES BLOCKING ROAD AT 600 BLOCK OF
            CANOE BRANCH ROAD

0413 AM     TSTM WND DMG     LEBANON                 36.21N  86.32W
01/30/2013                   WILSON             TN   LAW ENFORCEMENT

            TREE ON MOBILE HOME WITH PEOPLE TRAPPED INSIDE ON NORTH
            DICKERSON CHAPEL ROAD.

0421 AM     TSTM WND DMG     PORTLAND                36.59N  86.52W
01/30/2013                   SUMNER             TN   AMATEUR RADIO

            GASLINE BREAK AT HIGHLAND ACADEMY IN PORTLAND. STUDENT
            EVACUATED.

0425 AM     TSTM WND DMG     3 E GALLATIN            36.38N  86.40W
01/30/2013                   SUMNER             TN   FIRE DEPT/RESCUE

            ROOF OFF BUILDING AND DEBRIS BLOCKING ROAD AT HOMER
            SCOTT ROAD IN CASTALIAN SPRINGS

0443 AM     TSTM WND DMG     CELINA                  36.55N  85.50W
01/30/2013                   CLAY               TN   911 CALL CENTER

            TREES AND POWER LINES DOWN

0445 AM     FUNNEL CLOUD     GAINESBORO              36.36N  85.65W
01/30/2013                   JACKSON            TN   911 CALL CENTER

            FUNNEL CLOUD REPORTED IN JACKSON COUNTY

&&

EVENT NUMBER OHX1300055 OHX1300050 OHX1300052 OHX1300053 OHX1300054
OHX1300056 OHX1300057 OHX1300058 OHX1300059 OHX1300060 OHX1300061
OHX1300066 OHX1300068 OHX1300062 OHX1300090 OHX1300063 OHX1300071
OHX1300067 OHX1300065 OHX1300089 OHX1300064 OHX1300092 OHX1300091
OHX1300074 OHX1300078 OHX1300069 OHX1300093 OHX1300070 OHX1300080
OHX1300094 OHX1300072 OHX1300095 OHX1300073 OHX1300079 OHX1300076
OHX1300077 OHX1300075 OHX1300084 OHX1300083 OHX1300082 OHX1300081
OHX1300085 OHX1300086 OHX1300088 OHX1300087

AL
Local storm report, Jan 30, 5:24 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
524 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 AM     TSTM WND DMG     3 SE WHITE HOUSE        36.43N  86.63W
01/30/2013                   SUMNER             TN   EMERGENCY MNGR

            FOUR HOMES WITH ROOF AND WINDOW DAMAGE. ONE HOME HAD
            ITS GARAGE BLOWN INTO THE ROAD. MANY TREES WERE SNAPPED
            OR UPROOTED.

&&

EVENT NUMBER OHX1300096

TJ

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 12:56 AM CSTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Stewart49 min
Jan 30, 1:06 AM CSTSevere Thunderstorm WarningOHXBenton, Humphreys39 min
Jan 30, 1:31 AM CSTSevere Thunderstorm WarningOHXHouston, Montgomery, Stewart44 min
Jan 30, 1:53 AM CSTTornado WarningOHXBenton, Humphreys, Perry37 min
Jan 30, 2:05 AM CSTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry, Wayne55 min
Jan 30, 2:22 AM CSTTornado WarningOHXDickson, Hickman, Humphreys38 min
Jan 30, 2:23 AM CSTTornado WarningOHXLawrence, Lewis, Perry, Wayne37 min
Jan 30, 2:33 AM CSTTornado WarningOHXDickson, Hickman, Lewis, Perry42 min
Jan 30, 2:40 AM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Williamson35 min
Jan 30, 2:46 AM CSTSevere Thunderstorm WarningOHXDickson, Giles, Hickman, Lawrence, Lewis, Maury and 2 more44 min
Jan 30, 2:51 AM CSTTornado WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson39 min
Jan 30, 2:53 AM CSTTornado WarningOHXCheatham, Davidson37 min
Jan 30, 2:56 AM CSTTornado WarningOHXHickman, Lewis, Maury34 min
Jan 30, 3:01 AM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Macon, Robertson, Rutherford, Sumner and 3 more59 min
Jan 30, 3:05 AM CSTTornado WarningOHXRobertson, Sumner25 min
Jan 30, 3:16 AM CSTTornado WarningOHXDavidson, Sumner, Wilson29 min
Jan 30, 3:16 AM CSTTornado WarningOHXMarshall, Maury, Williamson44 min
Jan 30, 3:26 AM CSTSevere Thunderstorm WarningOHXBedford, Coffee, Giles, Lawrence, Marshall, Maury and 2 more64 min
Jan 30, 3:27 AM CSTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson33 min
Jan 30, 3:35 AM CSTTornado WarningOHXMacon, Smith, Sumner, Trousdale, Wilson40 min
Jan 30, 3:44 AM CSTSevere Thunderstorm WarningOHXCannon, Clay, DeKalb, Jackson, Macon, Putnam and 5 more61 min
Jan 30, 3:46 AM CSTTornado WarningOHXBedford, Marshall, Rutherford, Williamson29 min
Jan 30, 3:53 AM CSTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson37 min
Jan 30, 3:56 AM CSTTornado WarningOHXBedford, Giles, Marshall, Maury34 min
Jan 30, 4:09 AM CSTTornado WarningOHXClay, Jackson, Overton36 min
Jan 30, 4:16 AM CSTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren29 min
Jan 30, 4:28 AM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Grundy, Lawrence and 5 more62 min
Jan 30, 4:33 AM CSTTornado WarningOHXCannon, DeKalb, Jackson, Overton, Putnam, Smith and 1 more27 min
Jan 30, 4:42 AM CSTSevere Thunderstorm WarningOHXClay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more78 min
Jan 30, 4:42 AM CSTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren48 min
Jan 30, 4:43 AM CSTTornado WarningOHXBedford, Coffee, Grundy, Marshall47 min
Jan 30, 5:30 AM CSTTornado WarningOHXCannon, Coffee, Grundy, Van Buren, Warren45 min
Jan 30, 5:57 AM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White63 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.